RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gefter Sergey Leonidovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 4

Number of views:
This page:379
Abstract pages:1207
Full texts:360
References:97
Candidate of physico-mathematical sciences (1987)
E-mail:
Website: http://www-mechmath.univer.kharkov.ua/matan/slgefter.htm

Subject:

Ergodic theory, C*-algebras and von Neumann algebras, topological groups.


http://www.mathnet.ru/eng/person26219
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218243

Publications in Math-Net.Ru
2013
1. S. L. Gefter, T. E. Stulova, “On entire solutions of exponential type of some implicit linear differential-difference equation in a Banach space”, Zap. Nauchn. Sem. POMI, 416 (2013),  91–97  mathnet; J. Math. Sci. (N. Y.), 202:4 (2014), 541–545  scopus
2008
2. A. Vershynina, S. L. Gefter, “On analytic solutions of the heat equation with an operator coefficient”, Zap. Nauchn. Sem. POMI, 355 (2008),  139–162  mathnet  zmath  elib; J. Math. Sci. (N. Y.), 156:5 (2009), 799–812  scopus
2005
3. S. L. Gefter, V. N. Mokrenyuk, “The power series $\sum_{n=0}^\infty n!ż^n$ and holomorphic solutions of some differential equations in a Banach space”, Zh. Mat. Fiz. Anal. Geom., 1:1 (2005),  53–70  mathnet  mathscinet  zmath
1985
4. S. L. Gefter, V. Ya. Golodets, N. I. Nessonov, “Action of $T$-groups on von Neumann algebras and factors with countable fundamental groups”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  64–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 52–53  isi

2007
5. S. I. Bezuglyi, L. L. Vaksman, S. L. Gefter, A. I. Danilenko, G. N. Zholtkevich, V. M. Kulagin, V. A. Marchenko, N. I. Nessonov, L. A. Pastur, S. D. Sinel'shchikov, E. Ya. Khruslov, “Valentin Yakovlevich Golodets (on his seventieth birthday)”, Zh. Mat. Fiz. Anal. Geom., 3:2 (2007),  277–279  mathnet
6. D. V. Anosov, S. I. Bezuglyi, A. M. Vershik, S. L. Gefter, A. I. Danilenko, R. S. Ismagilov, V. A. Marchenko, N. I. Nessonov, S. P. Novikov, Ya. G. Sinai, S. D. Sinel'shchikov, A. M. Stepin, “Valentin Yakovlevich Golodets (on his 70th birthday)”, Uspekhi Mat. Nauk, 62:6(378) (2007),  191–192  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1231–1232  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019